MathSciNet Relay Station
MathSciNet bibliographic data
MR809279 65D32
Dunavant, D. A. Economical symmetrical quadrature rules for complete polynomials over a square domain. Internat. J. Numer. Methods Engrg. 21 (1985), no. 10, 1777–1784.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement